Parametric randomization, complex symplectic factorizations, and quadratic-exponential functionals for Gaussian quantum states

Citation

Vladimirov, I, Petersen, I & James, M 2019, 'Parametric randomization, complex symplectic factorizations, and quadratic-exponential functionals for Gaussian quantum states', Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 22, no. 3, pp. 1-28.

Year

2019

Updated:  25 February 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers